# SDR ABXA9700280

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D04989
- Condition: Corroded
- Location: Bs 775-794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT CUSP WEB FROM STATION 775 TO 794 WAS FOUND CORRODED, NR BF-495.  THE WEB WAS REPAIRED IAW DC9 SRM.
